网站首页  |  关于我们  |  最新公告  |  新闻动态  |  备考指南  |  下载中心  |  考点简介  |  培训基地展示  |  在线留言  |  联系我们
ISPN学习中心
护理名人堂
    最新公告
    新闻动态
    下载中心
    法律声明
    备考指南
    考点简介
    培训基地展示
 
    
 
  

  

 
 
 首页信息中心 备考指南知识题库
 
ISPN考试模拟试题(六十四)

Question:

A client is taking large doses of aspirin daily to treat rheumatoid arthritis. Which of the following side effects should the nurse instruct the client to report? 
1. Abdominal cramps.

2. Tinnitus.

3. Rash.

4. Hypotension.


Tinnitus or ringing in the ears is a sign of aspirin toxicity and should be reported. Clients should be instructed to take aspirin as prescribed and to avoid overdosage. Gastrointestinal symptoms associated with aspirin include nausea, heartburn, and epigastric discomfort caused by gastric irritation. Abdominal cramps, rash, and hypotension are not related to aspirin therapy. 

CN: Pharmacological and parenteral therapies; CL: Analyze

Answer:2


小编寄语:厚积薄发,水到渠成!Fighting!


时间:2019-08-09 17:29:50
 
上一篇:ISPN考试模拟试题(六十三)                          下一篇:ISPN考试模拟试题(六十五)  
 
  
邮箱:cgfnscn2012@126.com   法律声明 Copyright 2012   版权所有  All Rights Reserved